I am trying apple cider vinegar while still on meds and its been a scary ride. I hear experiences that blood pressures immediately go down. Well mine immediately spikes up.... This last bout perhaps I should have paced better: before breakfast approx 9 and before lunch approx 1:30 (and during the lunch instead of the tablespoon I had been taking I followed instructions from the blog to do two teaspoons which is a bit more. I felt was immediately going into some type of type of physical shock with body constrictions even around my heart. My pressure went from 134/92 (trying to get lower down) to 169/99/101. I was flushing. My heart was pounding (not rapidly... Just hard. Was it because I took little extra? was it because dosage was too close or because I am still on Norvasc 2.5 and when it cleans the body of toxins its including the Norvasc and the body is going into withdrawal shock and that because Nor. is a calcium blocker and that ACV has all the minerals.... Any ideas... I was in a scary place for 4 hrs... Didn't know where this was going or what damge it was causing.... FEEDBACK PLEASE!!!
(New Rochelle, Ny)